Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (235 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2003-09-30
On a Quaternionic Reformulation of Maxwell's Equations for Chiral Media and its ApplicationsVladislav V. Kravchenko and H. Oviedo (1) Cinvestav del IPN, Santiago De Querétaro, Mexico
(2) Cinestav, Mexico, D.f., Mexico
A quaternionic reformulation of the Maxwell equations for chiral media is proposed. Integral representations for solutions are constructed. A complete solution of the extendability problem for the electromagnetic fields in chiral media is obtained. Maxwell's equations for inhomogeneous chiral media are studied also and some classes of solutions for slowly changing media are obtained.
Keywords: Maxwell's equatons, chiral media, quaternionic analysis
Kravchenko Vladislav, Oviedo H.: On a Quaternionic Reformulation of Maxwell's Equations for Chiral Media and its Applications. Z. Anal. Anwend. 22 (2003), 569-589. doi: 10.4171/ZAA/1163